Coefficient estimate for a subclass of close-to-convex functions with respect to symmetric points

Aini Janteng, and Suzeini Abdul Halim, (2009) Coefficient estimate for a subclass of close-to-convex functions with respect to symmetric points. International Journal of Mathematical Analysis, 3 (5-8). pp. 309-313. ISSN 1312-8876

[img]
Preview
Text
Coefficient_estimate_for_a_subclass_of_close.pdf

Download (845kB) | Preview

Abstract

Let S*s (A,B) denote the class of functions f which are analytic in an open unit disc D = {z: |z| < 1} and satisfying the condition -1 ≤ B < A ≤ 1, z E D. In this paper, we consider the class Ks(A,B) consisting of analytic functions f and satisfying g E S*s (A,B),-1 ≤ B < A ≤ 1, z ∈ D. The aim of paper is to determine coefficient estimate for the class Ks(A,B).

Item Type: Article
Uncontrolled Keywords: Close-to-convex with respect to symmetric points, Coefficient estimates, Starlike with respect to symmetric points
Subjects: ?? QA101-(145) ??
Divisions: SCHOOL > School of Science and Technology
Depositing User: Unnamed user with email storage.bpmlib@ums.edu.my
Date Deposited: 22 Mar 2011 08:47
Last Modified: 13 Oct 2017 03:14
URI: http://eprints.ums.edu.my/id/eprint/2524

Actions (login required)

View Item View Item

Browse Repository
Collection
   Articles
   Book
   Speeches
   Thesis
   UMS News
Search
Quick Search

   Latest Repository

Link to other Malaysia University Institutional Repository

Malaysia University Institutional Repository